# SDR AALA20131117002

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 104,067 hours, 16,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28H EMERGENCY LIGHT INOPERATIVE.  RECONNECTED LOOSE CONNECTOR, OPERATIONS CHECKED NORMAL.
